Mathematics

College of Sciences

Works Published in 1984

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1984 conference paper

Explicit methods for solving singular differential equation systems

Proceedings of the 27th Midwest Symposium on Circuits and Systems, 696–699.

Event: Midwest Symposium on Circuits and Systems

Source: NC State University Libraries
Added: November 30, 2021

1984 journal article

The numerical solution of differential algebraic equation systems

All About Simulators, 14(1), 7–12.

Ed(s): V. Amico & A. Clymer

Source: NC State University Libraries
Added: November 30, 2021

1984 conference paper

Non-BDF methods for the solution of time varying implicit differential equations

Proceedings of the 1984 American Control Conference, 21, 1315–1318.

Event: American Control Conference

Sources: NC State University Libraries, ORCID
Added: November 30, 2021

1984 conference paper

Nonlinear singular systems and contraction mappings

Proceedings of the 1984 American Control Conference, 21, 1513–1519.

By: S. Campbell & J. Rodriguez

Event: American Control Conference

Sources: NC State University Libraries, ORCID
Added: November 30, 2021

1984 report

A parallel QR method using fast Givens’ rotations

(Research Report No. 299). New Haven, Connecticut: Department of Computer Science, Yale University.

By: I. Ipsen

Source: NC State University Libraries
Added: October 28, 2021

1984 chapter

A note on the Risch differential equation

In J. Fitch (Ed.), EUROSAM 84 (pp. 359–366).

Ed(s): J. Fitch

Event: International Symposium on Symbolic and Algebraic Computation at Cambridge, England on July 9-11, 1984

Source: Crossref
Added: June 15, 2021

1984 chapter

Explicit construction of the hilbert class fields of imaginary quadratic fields with class numbers 7 and 11

In J. Fitch (Ed.), EUROSAM 84 (pp. 310–320).

By: E. Kaltofen & N. Yui

Ed(s): J. Fitch

Event: International Symposium on Symbolic and Algebraic Computation at Cambridge, England on July 9-11, 1984

Source: Crossref
Added: June 15, 2021

1984 chapter

Effective Hilbert irreducibility

In EUROSAM 84 (pp. 277–284).

Source: Crossref
Added: June 15, 2021

1984 journal article

Comments on a result of Yin, Bai, and Krishnaiah for large dimensional multivariate F matrices

Journal of Multivariate Analysis, 15(3), 408–409.

Sources: Crossref, ORCID
Added: October 29, 2020

1984 report

On Limit of the Largest Eigenvalue of the Large Dimensional Sample Covariance Matrix.

By: Y. Yin, Z. Bai & P. Krishnaiah

Sources: Crossref, ORCID
Added: October 29, 2020

1984 journal article

Some limit theorems on the eigenvectors of large dimensional sample covariance matrices

Journal of Multivariate Analysis, 15(3), 295–324.

Sources: Crossref, ORCID
Added: October 29, 2020

1984 journal article

Applications of the method to transport calculations, Trans

Transport Theory and Statistical Physics, 13, 85–96.

By: C. Kelley

Source: NC State University Libraries
Added: October 7, 2019

1984 journal article

Applications of the {F_N} method to transport calculations

Trans. Th. Stat. Phys., 13, 85–96.

By: C. Kelley

Source: ORCID
Added: August 29, 2019

1984 journal article

Regularizations of linear time varying singular systems

Automatica, 20(3), 365–370.

Sources: ORCID, Crossref
Added: August 18, 2019

1984 conference paper

Nonlinear time-varying generalized state-space systems: An overview

The 23rd IEEE Conference on Decision and Control. Presented at the The 23rd IEEE Conference on Decision and Control.

Event: The 23rd IEEE Conference on Decision and Control

Sources: ORCID, Crossref
Added: August 18, 2019

1984 journal article

Review of polynomials and linear control systems, by Stephen Barnett

Linear Algebra and Its Applications, 61, 289–290.

Source: ORCID
Added: August 18, 2019

1984 conference paper

Singular Value Decomposition With Systolic Arrays

In K. Bromley (Ed.), Real-Time Signal Processing VII.

By: I. Ipsen

Ed(s): K. Bromley

Event: 28th Annual Technical Symposium

Sources: Crossref, ORCID
Added: July 28, 2019

1984 journal article

Dynamical behavior of differential equation models of frequency and density dependent populations

Journal of Mathematical Biology, 19(1), 133.

By: J. Selgrade & G. Namkoong

Source: NC State University Libraries
Added: August 6, 2018